Killer Sore breasts now

Discussion in 'Fibromyalgia Main Forum' started by Katy47, Dec 14, 2007.

  1. Katy47

    Katy47 New Member

    My FM doc put me on bioidentical hormones: cortisol, T3, pregnenolone, and testosterone. I seem to be growing new breast tissue and they're sore as #%*! . I'm actually bigger, which is not really appreciated. I finished my period and it's not better yet.

    I've heard that Lyme and/or coinfections do a number on breast soreness. Anyone had experience with this?

    Blessings,

    Katy
  2. munch1958

    munch1958 Member

    How much are you taking? Are you on estrogen & progesterone too? Maybe your doses are too high?

    Testosterone usually decreases breast tissue and lumps. Of those that you listed I'd say pregnenelone is the culprit.

    I didn't have a period for about 10 years because I was taking progesterone every day.

    In Jan of 2006, I changed my B-HRT to progesterone days 13-27. It took 3 months to get a period back. Call me crazy for wanting one.

    I gained about 30 pounds taking progesterone every day. That mimics pregnancy which makes almost every woman FAT.
    I feel better duplicating Mother Nature.

    It took about 3 months to normalize for me. Then my libido started to come back. Everyone was asking me what I was doing because I looked so much better.

    I'd be happy to try to help you. Hormones have been something I've been interested in since I had endometriosis in early 1990's.
  3. Katy47

    Katy47 New Member

    compounded T4/T3 thyroid .5/daily and working up; testosterone troches 5 mg/daily; DHEA/pregnenolone 25/100 one daily; FFC's Gamma Grow (8 mg Protykin extract and Gamma Oryzanol 150 mg); pregnenolone 100 mg q p.m.

    Oh and I forgot, cortisol 5 mg.

    I don't need progesterone and he didn't want me to start estrogen just yet, but my last period was slow going and viscous.

    I'm not sure which ones I'll want to refill or be able to afford when my "gift money" runs out soon. I don't know if starting an abx regimen will help me get back to work part-time so I can pay for a few things on my own.

    I may end up moving in with a friend but I'll need to pay her something to put up with me and my cats; otherwise I might luck out and get a roommate - I'm looking.

    Do you think I'll be able to go back to doing massage if he starts me on an abx regimen?

    Waylaid . . .

    Katy
    <br>[<i>This Message was Edited on 12/14/2007</i>]
    <br>[<i>This Message was Edited on 12/14/2007</i>]
  4. marydrez@gmail.com

    marydrez@gmail.com New Member

    Hi Katy,&lt;BR&gt;
    I know someone (just became a mom, who is trying to breastfed) with painful, sometimes piercing pain, on breasts. Two lactation specialists have said it could be breast yeast, which is very difficult to detect. The doctor she saw did not see any noticable infection, and did nothing, regardless of her pain. The specialists said this lack of support is not unusual, and recommended a nurse practitioner who is trained to recognize and diagnose these type of yeast infections of the breast. She said antibiotics, and diflucan are among the prescriptions for treatments.&lt;BR&gt;
    &lt;BR&gt;
    Marty&lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
    &lt;BR&gt;
  5. rose515

    rose515 Member

    Yes I get the same thing but it always subsides when I go off the testosterone. My testosterone is a cream and I use a little spot amount that is barely measurable and still I will get the breast pain with it. The pain will worsen when I combine the testosterone with Vit. D. It usually takes a few weeks off the testosterone for the pain to subside and about a month to feel the pain when I start the testosterone. Not sure what to do because I love taking the testosterone. I know I am low on iodine so it may help to take it. &lt;BR&gt;
    Ruby
  6. Mikie

    Mikie Moderator

    Is a pretty high dose to start out with. The body uses it to make estrogen and progesterone. My PCP is weaning me off of my Estradiol and Progestin. I take half of a pregnenalone tablet (50 mgs.) on the off days when I don't take the hormones. I buy the pregnenalone here at PH and it was not recommended by my PCP. My gyno said he would Rx a HRT cream if I had too many symptoms after I'm off the Rx HRT completely. Problem is that the cream has a very high co-pay. So far, the OTC pregnenalone seems to be working fine. I did a lot of researching online before I started taking it. It is the raw building block from which the body makes other hormones. Whenever we mess with our hormones, it can affect our breasts.&lt;BR&gt;
    &lt;BR&gt;
    My breasts were recently very sore but I think it had more to do with my lymph nodes' being blocked. I used hot packs under my arms and on the tops and sides of my breasts and massaged these areas to get the lymph fluid running again. Try some heat packs as they will offer some relief regardless of the cause.&lt;BR&gt;
    &lt;BR&gt;
    Love, Mikie